JournalsjemsVol. 6, No. 2pp. 181–192

A three-dimensional probability distribution in the metrical theory of continued fractions

  • Marius Iosifescu

    Casa Academiei Romane, Bucharest, Romania
  • Cor Kraaikamp

    Delft University of Technology, Netherlands
A three-dimensional probability distribution in the metrical theory of continued fractions cover
Download PDF

Cite this article

Marius Iosifescu, Cor Kraaikamp, A three-dimensional probability distribution in the metrical theory of continued fractions. J. Eur. Math. Soc. 6 (2004), no. 2, pp. 181–192

DOI 10.4171/JEMS/7